Home > Research > Publications & Outputs > Short-distance wavefunction statistics in one-d...
View graph of relations

Short-distance wavefunction statistics in one-dimensional Anderson localization.

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>2003
<mark>Journal</mark>European Physical Journal B
Volume35
Pages (from-to)421
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We investigate the short-distance statistics of the local density of states nu in long one-dimensional disordered systems, which display Anderson localization. It is shown that the probability distribution function P(nu) can be recovered from the long-distance wavefunction statistics, if one also uses parameters that are irrelevant from the perspective of two-parameter scaling theory.